• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6693
School of Physics
  Title:   Single-Particle Bell-Type Inequality
  Author(s): 
1.  A. Shafiee
2.  M. Golshani
  Status:   Published
  Journal: Annales de la Foundation Louis de Broglie
  No.:  81
  Vol.:  28
  Year:  2003
  Pages:   105-118
  Supported by:  IPM
  Abstract:
It is generally believed that Bell's inequality holds for the case of entangled states, including two correlated particles or special states of a single particle. Here, we derive a single-particle Bell's inequality for two correlated spin states at two successive times, appealing to the statistical independence condition in an ideal experiment, for a locally causal hidden variables theory. We show that regardless of the locality assumption, the inequality can be violated by some quantum predictions.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right